# SDR 2008FA0000603

- Difficulty date: July 23, 2008
- Submitted: September 16, 2008
- Operation: General aviation
- Aircraft: N390EV
- Make and model: Raythn 390
- Aircraft serial: RB
- Aircraft time: 95 hours, 71 cycles
- Engine: Wilint FJ442A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ring
- Condition: Dislodged
- Location: Refueling Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PRESSURE REFUELING CONNECTION CAP FOUND WITH SEALING RING DISLODGED AND HOLDING THE CHECK VALVE OPEN WHEN THE CAP IS INSTALLED. FUEL LEAK FROM CAP CAUSING FUEL TO FLOW FROM IT UP THE SIDE OF THE AC. THE FUEL FLOWING UP THE OUTSIDE OF THE ACFT HAS BEEN DRAWN INTO THE REAR MAINT BAY BY DIFFERENTIAL PRESSURE AT THE GROUND POWER SOCKET AND SPRAYED OVER FLYING CONTROL CABLES AND ELECTRICAL EQUIPMENT IN THE MAINT BAY AND TAIL CONE, THE DE-ICE CONTROL UNIT, STROBE POWER SUPPLY, PITCH TRIM COMPUTER, COCKPIT VOICE RECORDER AND MAIN POWER DISTRIBUTION AND RELAY BOX ARE ALL CONTAMINATED. (K)
